# SDR IPXA09855946

- Difficulty date: February 1, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING LE ABOVE INBD PYLON XFS 261 REPAIR DOUBLER SS 852-W3-6, FASTENERS ALONG INBD EDGE AT DOUBLER ARE LESS THAN 1.5D FROM EDGE OF THE DOUBLER, DOUBLER SURFACE IS WORN FROM LOWER PANEL CHAFING CTR, CORROSION ON THE DOUBLER.  REMOVED AND REPLACED REPAIR PER SRM 57-2-1A FIG 002 SHT 1.
